Feeling Tired After Treatment
I have felt so tired since finishing my treatment, what can I do to get some energy back?
Nicole Ross, RN, MSN, OCN - Radiation Oncology Nurse at Penn Medicine, responds:
Fatigue is a very common side effect of chemotherapy and radiation therapy. Typically, energy levels should start increasing slowly a few weeks after treatment. in the interim, get a good night's sleep, rest when you're tired, and don't over do it! Light exercise can help with fatigue, such as a short walk around the block.
See OncoLink's section on fatigue for more tips!
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Focus on Gynecologic Cancers transcript.
OncoLink is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through OncoLink should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem or have questions or concerns about the medication that you have been prescribed, you should consult your health care provider.
Information Provided By: www.oncolink.org | © 2016 Trustees of The University of Pennsylvania